MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 XTND 145 RSA REAM GUID INSRTR; SHOULDER RECONSTRUCTION INSTRUMENTATION

DEPUY IRELAND - 9616671 XTND 145 RSA REAM GUID INSRTR; SHOULDER RECONSTRUCTION INSTRUMENTATION
Catalog Number 230774101
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the145 rsa reamer guide handle was loose and caused delays intr-op to make attempts to ensure proper contact and technique of reamer placement was surgery delayed due to the reported event? yes, if yes, number of minutes: 2.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary it was reported that 154 rsa reamer guide handle loose and causing delays intr-op to make additional attempt to ensure proper contact and technique of reamer placement.The device associated with this report was returned to depuy synthes for evaluation.Visual inspection of the returned sample revealed there was no significant product problem, the device exhibits signs of worn on the surface due to normal use.A functional test to assess the reported allegations, was not conducted since the mating device was not returned for evaluation.The overall complaint was unconfirmed as the observed condition of the xtnd 145 rsa ream guid insrtr would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
XTND 145 RSA REAM GUID INSRTR
Common Device Name
SHOULDER RECONSTRUCTION INSTRUMENTATION
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18911472
Report Number1818910-2024-05804
Device Sequence Number12485837
Product Code PHX
UDI-Device Identifier10603295518792
UDI-Public10603295518792
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230774101
Device Lot NumberFE2053351
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer03/15/2024
03/26/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date03/18/2024
03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown